# SDR SCNA00034

- Difficulty date: April 18, 2000
- Submitted: April 20, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- Aircraft time: 46,312 hours, 23,779 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Feel Sensor
- Part number: 65445037
- Part serial: 176
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROTATION, THE ELEVATOR YOKE MOVED FORWARD AND AFT ON IT''S OWN DISPLACING THE ELEVATORS AND PRODUCING UNCOMMANDED PITCH CHANGES SEEMS TO BE CAUSED BY TURBULANCE ON RUNWAY.  RETURNED TO DEPARTURE AIRPORT (DFW).  REMOVED AND REPLACED RT ELEVATOR POWER CONTROL IAW MM 727 273081, OPS CK GOOD.  NO LEAKS FOUND.  REMOVED AND REPLACED ELEVATOR FEEL ACTUATOR IAW MM 727 30121 PG 401.  OPS CHECK GOOD, NO LEAKS.
